Find A Coalition Physician Find A Coalition Physician

Hair Loss Myths

Does Masturbation and Looking at Adult Websites Cause Hair Loss?

Question:

It may sound odd but when ever I am browsing adult websites, I seem to lose hair - I have seen it regularly. I have been using minoxidil for awhile now and I did see some improvement but after some tiem, I became addicted to pornography and my hair loss has started up again. Does masturbation cause hair loss?

Answer:

The good news is that looking at pornography and masturbation do not cause hair loss. The bad news however is, giving up pornography and masturbation will not stop your baldness nor regrow hair.

The hair loss you are experiencing is most likely the continuation of your progressive genetic hair loss condition. If Rogaine (minoxidil) is no longer sufficient to stop your hair loss, you might want to consider adding Propecia (finasteride) into your hair loss solution regime. Be sure however, to consult with a physician to learn about the benefits, risks, and potential side effects of all hair loss treatments before using them.

I hope this helps.

Bill Seemiller - Managing Publisher